Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Matrix differential equations


Author: Ray Redheffer
Journal: Bull. Amer. Math. Soc. 81 (1975), 485-488
MSC (1970): Primary 34A15, 34G05
MathSciNet review: 0379954
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A15, 34G05

Retrieve articles in all journals with MSC (1970): 34A15, 34G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13793-1
PII: S 0002-9904(1975)13793-1